?

Log in

No account? Create an account
Grizzly Weinstein
sea_gaagii
.:.::.. .:.:.::.:

April 2009
      1 2 3 4
5 6 7 8 9 10 11
12 13 14 15 16 17 18
19 20 21 22 23 24 25
26 27 28 29 30

Grizzly Weinstein [userpic]
Paranoia my foot

When I was in FL, a few days before Thanksgiving, I ended up with some bug bites on my little toe. They were most likely spider bites. My toe was swollen and red for about a week. It looked much better when I went to the gym a week later. On Thursday morning my foot around that toe area was itchy and there was some white stuff between my little toe and the one next to it. I figured I had athlete's foot; I had never had it before so I didn't know what it looked like.

When I got to Texas on Friday morning, I told tavalon and showed her. She informed me that it was not athlete's foot; it was cellulitis. Athlete's foot does not cause swelling and redness of the whole foot.

On Saturday morning we want to the 'Doc In A Box' (as tavalon calls it) and the Dr. confirmed tavalon's diagnosis and gave me a prescription for a topical and an ingestible antibiotic. Since I am Allergic to Cillians (and most likely the Mycins) I was given a Sulphur based antibiotic (My sister is allergic to the Sulphurs).

I know I am allergic to the Cillians because about 10 years ago I was sick and given Amoxicillin to clear it up. After taking it for a week I noticed what I thought were little bug bites all over my arm. The 'bites' grew larger and itchier and I called my Dr. the next day. He told me to stop taking the Amoxicillin (too late last dose was the previous night) and he gave me a prescription for Prednisone. It got worse long before it started to get better. Within two days my body was one giant, red, hot, itchy splotch. I never want to repeat that experience.

We assume I am allergic to the Mycins because when I had my tonsils out I was givin a low dosage. After a few days some itchy spots began on my arm. tavalon had me stop taking it and called the Dr. Thankly this went away quickly, without getting worse.

So now I am all paranoid. The Sulpurs have been giving me a headache, nausea, and feeling of restlessness (like I am on uppers). Yogurt has seemed to help the nausea. But I have become very paranoid. I got plenty of sleep last night but was still tired this morning. Maybe my throat is swelling from the medication and my sleep apnea has kicked back in. I looked in the mirror and of course it looked swollen (where was the back of my throat before?). Every itch makes me worry that I am coming down with a rash. Today both my shoulders were red and splotchy, am I getting hives or was I just stupid and wore my new Mr. Happy Crack t-shirt without washing it (I changed since then and am not itchy now, I will look for redness in about an hour)?

Arrrrg, I hate this 'once bitten, twice shy' crap. I am sure the restless amphetamine-like state is contributing to my paranoia. My arms better not be red in an hour

Current Mood: paranoid
Current Music: Elvis Costello - Still (from North)
Comments

the nausea is probably from the antibiotic in general.. if it's a fairly strong oral antibiotic, it often tries to kill all the bacteria it finds, including the good stuff in your stomach... so keep eating that active culture yogurt!!! and try bananas

joystormer informed me about this and bought me some yogurt and some good bacteria pills last night.

I didn't know about the bananas.

bananas are pretty much the perfect food... if you haven't been able to keep food down from the nausea, try bananas to kick you body back into gear. they have vitamins and simple sugars to get energy into your system fast... and they're GOOD for you!!!

they also have a high source of potassium, so if you get leg/foot cramps, eat bananas... it's usually from a lack of.... Potassium!

aah the things you learn from growing up in a dance studio

*hugs* I hope you're alright! Doesn't sound like much fun at all, and I know what you mean about being paranoid, I would be too!

Thanks

My arms are looking a lot less red and are no longer itchy.

I am pretty sure it was from paranoia

Re: Thanks

That's good.. itchiness sucks.

No more itchies

My arms do not appear itchy any more and are a lot less red. I am now resigned to the fact that I might have a reaction. If I do, I do. I think this attitude is making me a lot less crazy. I think being on edge was not good for my system.

Time for some more yogurt.

comforting hugs to you, my dear.
:)
keep us posted.

here's your friendly neighborhood hypochondriac to commiserate with you: I understand the paranoia entirely!
take good care, keep an eye on it.
Is Terri still nearby to give you daily assessments?
where are you now?

(Anonymous)

I am inviting you to join

tonsils